# SDR DALA2023061804945

- Difficulty date: June 17, 2023
- Submitted: June 18, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3353, CORROSION FLOOR BEAM YC FR73 TO FR74 AT AFT GALLEY AREA (SSI 534159-01-2). CORRECTIVE ACTION: REPLACED FLOOR BEAM YC, COUPLING (2 E/A) AND FASTENERS LOC BETWEEN FR73 AND FR74 ON AFT GALLEY AREA. (LP 2821351)
